Talk About Marriage banner

Status
Not open for further replies.
1 - 6 of 6 Posts

·
Registered
Joined
·
79 Posts
Discussion Starter #1
My husband says his BP meds are making him have a decreased sex drive, along with other things..... anyone else having the same issues and can sympathize.....? And if so, what did you do to fix it or help the situation...? Thanks!!!!
Posted via Mobile Device
 

·
Registered
Joined
·
44 Posts
I'm not a doctor, but uncontrolled high blood pressure if a life-threatening condition. Even worse, it could cause a stroke where one doesn't die and has to be taken care of forever.

Sexual problems are a well-known side-effect of blood pressure medications. It is very important that you or your husband report these side-effects to his doctor so that the doctor can help you deal with this problem.

This is a medical problem that has a medical solution. Your doctor is the right person to be asking for help.

I am a life insurance broker. High BP when controlled with meds is not a rateable condition (ie the company will not raise the price on you because of high bp if it's under control). But at application time the life insurer is extra diligent in determining if the client is truly under control with meds and that the client is a "good" patient in terms of sticking to his bp meds. One major reason for this is because the sexual side-effects are so well-known when it comes to bp drugs. These sexual side-effects result in a greater-than-usual rate of non-compliance with following the doctor's instructions with respect to taking bp meds.

I am confident that a simple conversation with the doctor will result in a tweak to the treatment plan with the aim of getting your sex-life back in gear.

Talk to the doctor tomorrow.
 

·
Registered
Joined
·
79 Posts
Discussion Starter #3
Thank you both.... intimacy is a VERY sensitive subject with him.... so I've tried to respect his feelings and give him space.... and it doesn't help that it's made him incredibly distant.... and he doesn't like to talk about stuff. But he told me about this the other day and I literally almost cried.... I just thought he didn't love me any more. And it's not just the sex. Like I said, he's been distant.... I don't want to push the subject of him going to the doc. He mentioned going to the doc and I just hope he does. Thank you again.
Posted via Mobile Device
 

·
Registered
Joined
·
163 Posts
I have the same problem with my wife.

She's on bp med and her drive is down to zero.

I will follow CharlieParker advice. She changed her bp med once but to no avail.
 

·
Registered
Joined
·
67 Posts
When I first went on BP medication, I began having dificulty maintaining an erection and if I did it sometimes prevented having an orgasm. The frustration mounted and made things even worse. I finally discussed the problems with my doctor and after some changes in meds and dosages, I was back to normal.
 
1 - 6 of 6 Posts
Status
Not open for further replies.
Top